# SDR UALA2013031401534

- Difficulty date: March 14, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR DOUBLER ON FLOORBEAM BS 366 RBL 26.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED REPAIR DOUBLER ON FLOORBEAM AT STA 366 RBL 26 IAW TIMCO REO M0615 AND ECRA 5315-01062 B.
